hrcak mascot   Srce   HID

Izvorni znanstveni članak

On a result related to transformations and summations of generalized hypergeometric series

Allen Richard Miller ; George Washington University, Washington, USA
Richard Bruce Paris ; University of Abertay Dundee, Dundee, UK

Puni tekst: engleski, pdf (185 KB) str. 205-210 preuzimanja: 370* citiraj
APA 6th Edition
Miller, A.R. i Paris, R.B. (2012). On a result related to transformations and summations of generalized hypergeometric series. Mathematical Communications, 17 (1), 205-210. Preuzeto s https://hrcak.srce.hr/83001
MLA 8th Edition
Miller, Allen Richard i Richard Bruce Paris. "On a result related to transformations and summations of generalized hypergeometric series." Mathematical Communications, vol. 17, br. 1, 2012, str. 205-210. https://hrcak.srce.hr/83001. Citirano 20.10.2019.
Chicago 17th Edition
Miller, Allen Richard i Richard Bruce Paris. "On a result related to transformations and summations of generalized hypergeometric series." Mathematical Communications 17, br. 1 (2012): 205-210. https://hrcak.srce.hr/83001
Harvard
Miller, A.R., i Paris, R.B. (2012). 'On a result related to transformations and summations of generalized hypergeometric series', Mathematical Communications, 17(1), str. 205-210. Preuzeto s: https://hrcak.srce.hr/83001 (Datum pristupa: 20.10.2019.)
Vancouver
Miller AR, Paris RB. On a result related to transformations and summations of generalized hypergeometric series. Mathematical Communications [Internet]. 2012 [pristupljeno 20.10.2019.];17(1):205-210. Dostupno na: https://hrcak.srce.hr/83001
IEEE
A.R. Miller i R.B. Paris, "On a result related to transformations and summations of generalized hypergeometric series", Mathematical Communications, vol.17, br. 1, str. 205-210, 2012. [Online]. Dostupno na: https://hrcak.srce.hr/83001. [Citirano: 20.10.2019.]

Sažetak
We deduce an explicit representation for the coefficients in a finite expansion of a certain class of generalized hypergeometric functions that contain multiple pairs of numeratorial and denominatorial parameters differing by positive integers. The expansion
alluded to is given in terms of these coefficients and hypergeometric functions of lower order. Applications to Euler and Kummer-type transformations of a subclass of the generalized hypergeometric functions mentioned above together with an extension of the Karlsson-Minton summation formula are provided.

Ključne riječi
generalized hypergeometric functions and series; transformation and summation formulas

Hrčak ID: 83001

URI
https://hrcak.srce.hr/83001

Posjeta: 532 *